# SDR UALA2012100805707

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 38,861 hours, 16,631 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN CABIN ELECTRICAL PERHAPS.  INSPECTED E AND E COMPARTMENTS AND PITS CABIN SEEMED TO HAVE URINE TYPE SMELL.  DISCONNECTED PC AIR RAN PACKS CABIN SMELLS NORMAL.
